# SDR HEEA116160

- Difficulty date: June 29, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N767P
- Make and model: Skrsky S76C
- Aircraft serial: 760599
- Aircraft time: 1,824 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM FAIL AND MASTER CAUTION LIGHT BLINK IN HOVER.  SYSTEM OPERATES NORMALLY.  MAINTENANCE REPAIRED CHAFED WIRING IN CENTER CONSOLE TO CONTROL PANEL.
